# SDR ASAA9980199

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL OF FLT 414, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  RESEATED FORWARD UPPER LATCH PIN AND OPERATED NORMALLY.  (M)
